# SDR SWIA201024240

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 31,100 hours, 45,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NACELLE FLAP CRACKED ON OUTBOARD SIDE.  (C CHECK)  REPAIRED PER SRM.
